Bulletin of the American Mathematical Society

Some explicit polynomial approximations in the complex domain

T. J. Rivlin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 467-469.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528867

Mathematical Reviews number (MathSciNet)
MR0212193

Zentralblatt MATH identifier
0185.13503

Citation

Rivlin, T. J. Some explicit polynomial approximations in the complex domain. Bull. Amer. Math. Soc. 73 (1967), no. 3, 467--469. https://projecteuclid.org/euclid.bams/1183528867


Export citation

References

  • 1. S. Ja. Al'per, Asymptotic values of best approximation of analytic functions in a complex domain, Uspehi Mat. Nauk 14 No. 1(85) (1959), 131-134.
  • 2. G. Meinardus, Approximation von Funktionen und ihre numerische Behandlung, Springer, New York, 1964.